Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Denker, M.; Min, A. 
Nicht-TUM Koautoren:
ja 
Kooperation:
national 
Titel:
A central limit theorem for measurements on the logarithmic scale and its application to dimension estimates 
Abstract:
We show consistency and asymptotic normality of certain estimators for expected exponential growth rates under i.i.d. observations. These statistical functionals are of the form T(F)=int(log(int(h(x,y)F(dx)))F(dy)) and are applicable to dimension estimates (information dimension), entropy estimates and estimations of the growth rate of generating functions. We also give an affirmative answer to a question posed by Keller in 1997 (A new estimator for information dimension with standard errors and...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of Multivariate Analysis 
Jahr:
2008 
Band / Volume:
99 
Heft / Issue:
Seitenangaben Beitrag:
665-683 
Reviewed:
ja 
Sprache:
en 
Semester:
SS 02 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein